Moduli Spaces of Simple Bundles and Hermitian-Einstein Connections.

M. Lübke; C. Okonek

Mathematische Annalen (1986)

  • Volume: 276, page 663-674
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Lübke, M., and Okonek, C.. "Moduli Spaces of Simple Bundles and Hermitian-Einstein Connections.." Mathematische Annalen 276 (1986): 663-674. <http://eudml.org/doc/164229>.

@article{Lübke1986,
author = {Lübke, M., Okonek, C.},
journal = {Mathematische Annalen},
keywords = {moduli spaces; semi-connections; complex vector bundles; complex manifolds; analytic Hilbert manifold; irreducible Hermitian-Einstein connections},
pages = {663-674},
title = {Moduli Spaces of Simple Bundles and Hermitian-Einstein Connections.},
url = {http://eudml.org/doc/164229},
volume = {276},
year = {1986},
}

TY - JOUR
AU - Lübke, M.
AU - Okonek, C.
TI - Moduli Spaces of Simple Bundles and Hermitian-Einstein Connections.
JO - Mathematische Annalen
PY - 1986
VL - 276
SP - 663
EP - 674
KW - moduli spaces; semi-connections; complex vector bundles; complex manifolds; analytic Hilbert manifold; irreducible Hermitian-Einstein connections
UR - http://eudml.org/doc/164229
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.